| Medical Device Problem Code |
Device Handling Problem (3265)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the vantage frame slipped, noted prior to treatment.
Additional Manufacturer Narrative
H4: not known, no information on serial number.A retrospective review of this case based on fda inspection may 22, 2025 has been conducted with the conclusion to file an mdr report for this event.The rigidity of frame fixation is dependent on many different parameters: position of the frame on the head; perpendicularity of the pin versus the skull; the applied force of the pins in to the skull bone; patient anatomy; patient movement; skull bone properties; previous skull bone operations.Complete root cause investigation is pending.
Additional Manufacturer Narrative
H11 updated: the root cause was identified to be a use error, in which the firmfix was fixated using too low a torque.